Paracetamol is drugs indicated for pain relief and fever reduction in children and adults. It is classified as a household medicine that people can easily access. What are the principles for safe use? http://ufabet999.com
5 things you might be using drugs for “Paracetamol” in a wrong way without knowing
- taking more paracetamol than necessary
how many tablets of paracetamol to take Not only at “age”, but at “body weight”, the dose of paracetamol that is suitable for our body is 10-15 mg per 1 kg of body weight.
Overall, 1 day should not eat more than 4,000 milligrams per day. Taking more paraztamol than necessary may later result in drug resistance
- taking paracetamol too close together
Paracetamol They should be eaten 4-6 hours apart, so if only 2-3 hours have passed, don’t eat again. and do not need to eat after meals Whenever you have pain or fever, you can eat.
- take paracetamol too long
Many people treat their flu symptoms at home. So take paracetamol to reduce headache and reduce fever by yourself, but should not take paracetamol continuously for more than 5 days. If 5 days have passed, the fever has not improved. Still having a fever after the drug wears off all day It is better to see a doctor for a thorough diagnosis.
- Patients with liver disease, kidney disease should consult a doctor before taking paracetamol.
Although paracetamol is one of the safest pain relievers and fever reducers, But paracetamol may have side effects in patients with liver disease and kidney disease. Taking paracetamol may increase the chance of liver toxicity. and symptoms of acute liver failure Therefore, patients with kidney disease and liver disease should consult a doctor before eating. The doctor may consider the risks. Or consider other types of painkillers instead.
- Do not take “trap” paracetamol first.
paracetamol It is a drug that is taken only when symptoms occur. If there are no symptoms, do not eat. For example, the belief in taking paracetamol traps it before going out in the rain. or doing activities that are at risk of catching the flu which is wrong because it may increase the risk of drug resistance
Caution when taking paracetamol
- If the fever does not decrease within 3 days after using the drug, both children and adults or the pain in children does not subside within 5 days, or the pain in adults does not subside in 10 days, see a doctor. as it could be a symptom of a serious disease
- Be careful when taking paracetamol with other medicines that contain paracetamol, such as paracetamol-orfenadrine-containing muscle relaxants. (orphenadrine)
- Store the medication in a dry place away from heat and light and keep it out of the reach of children.